MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO LL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLEN

DAVIS & GECK CARIBE LTD SURGIPRO LL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLEN
Model Number VP-902-X
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10.Concomitant products: vp-902-x, vp-902-x surgipro ii 8-0 60cm mv1355da, (lot#d3g1959y); vp-902-x, vp-902-x surgipro ii 8-0 60cm mv1355da, (lot#d3g1959y); vp-902-x, vp-902-x surgipro*ii 8-0 60cm mv1355da, (lot#d3g1959y); vp-902-x, vp-902-x surgiproii 8-0 60cm mv1355da, (lot#d3g1959y); vp-902-x, vp-902-x surgiproii 8-0 60cm mv1355da, (lot#d3g1959y); vp-902-x, vp-902-x surgipro ii 8-0 60cm mv1355da, (lot#d3g1959y), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a coronary artery bypass graft procedure, the needle broke while suturing the anastomosis.This issue occurred on seven devices.No pieces fall in the patient cavity.To resolve the issue, a new device was used from another batch.The procedure time was extended for an hour.

Brand Name
SURGIPRO LL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLEN
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20305154
Report Number9612501-2024-02467
Device Sequence Number18078879
Product Code GAW
UDI-Device Identifier10884521039568
UDI-Public10884521039568
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K050947
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVP-902-X
Device Catalogue NumberVP-902-X
Device Lot NumberD3G1959Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Initial Report FDA Received Date09/25/2024
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown